# SDR ASAA0843420

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 40,125 hours, 22,078 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 1 AND 2 (WBL 87.5 AND WBL 87.8) FOUND BEYOND ALLOWABLE LIMITS IAW B737 400 SRM 57 53 02.  TRANSFERRED FROM MIG5 NR 5106400 LT INBOARD MID FLAP T/E WEDGE.  LT INBOARD MID FLAP T/E WEDGE REPAIRED IAW B737 400 SRM CH 51 70 10.
